MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC
Model Number H74939200074020
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluated by manufacturer: the device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The cause of the reported difficulties could not be determined.(b)(4).
 
Event or Problem Description
It was reported that stent deployment difficulties occurred.An 7x40x120 epic¿ stent was selected to treat a lesion located in the iliac artery.As the epic¿ stent was deployed the stent jumped out of position.Additional stenting of the same device was required to complete the procedure.No patient complications were reported and the patient's condition is fine.

Brand Name
EPIC¿ VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6757303
Report Number2134265-2017-07448
Device Sequence Number11135528
Product Code NIO
UDI-Device Identifier08714729805441
UDI-Public(01)08714729805441(17)20210124(10)18848156
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2021
Device Model NumberH74939200074020
Device Catalogue Number39200-07402
Device Lot Number18848156
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2017
Initial Report FDA Received Date08/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR